Characterizations of the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values
Applicationes Mathematicae, Tome 27 (2000) no. 2, pp. 197-202
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We give characterization conditions for the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values.
DOI :
10.4064/am-27-2-197-202
Keywords:
sample, record values, kth record values, order statistics, generalized extreme value distributions, inverse Weibull distribution
Affiliations des auteurs :
Piotr Pawlas 1 ; Dominik Szynal 1
@article{10_4064_am_27_2_197_202,
author = {Piotr Pawlas and Dominik Szynal},
title = {Characterizations of the inverse {Weibull} distribution and generalized extreme value distributions by moments of kth record values},
journal = {Applicationes Mathematicae},
pages = {197--202},
year = {2000},
volume = {27},
number = {2},
doi = {10.4064/am-27-2-197-202},
zbl = {1051.62501},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-27-2-197-202/}
}
TY - JOUR AU - Piotr Pawlas AU - Dominik Szynal TI - Characterizations of the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values JO - Applicationes Mathematicae PY - 2000 SP - 197 EP - 202 VL - 27 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-27-2-197-202/ DO - 10.4064/am-27-2-197-202 LA - en ID - 10_4064_am_27_2_197_202 ER -
%0 Journal Article %A Piotr Pawlas %A Dominik Szynal %T Characterizations of the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values %J Applicationes Mathematicae %D 2000 %P 197-202 %V 27 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/am-27-2-197-202/ %R 10.4064/am-27-2-197-202 %G en %F 10_4064_am_27_2_197_202
Piotr Pawlas; Dominik Szynal. Characterizations of the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values. Applicationes Mathematicae, Tome 27 (2000) no. 2, pp. 197-202. doi: 10.4064/am-27-2-197-202
Cité par Sources :